Your Questions About: Side Effect Of Xanax

Posted by | By | Reply More

Your Questions About: Side Effect Of Xanax

Mary asks…

Is this a normal side effect of Xanax?

I was put on Xanax twice a day by my doctor. I stopped taking it because I was dead tired during the day. I took one last night and feel asleep an hour after taking the pill. Today, though, I have been dead tired. I can barely function. I want to go home and sleep. Is this normal to feel this way after taking the pill last night?

Your Questions About: Side Effect Of Xanax

Potter answers:

Xanax will cause drowsiness. It is a benzodiazepine, and a strong one at that. It has sedative hypnotic properties and will cause drowsiness. In fact, it acts on the same general receptors in the brain as alcohol. For this it shares many of the same characteristics as alcohol: anxiolytic properties, sedation, psychomotor retardation, amnesia, slurring of speech. What you are experiencing is the xanax “hangover”. Its antianxiety properties are gone, but sedation and fogginess are still there. This is quite common. Consider using a lower dose and/or drink some coffee the next day. Other than that there is no way around the infamous hangover.

Powered by Yahoo! Answers

Category: FAQs

Comment Via Your Facebook Profile Below - or by Regular Blog Comment Farther Below ( scroll down a bit!):

Leave a Reply